# SDR 97FDEA00713

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19852
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654237042
- Condition: Corroded
- Location: Bs 441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LFEC INSP, NOTED AREA OF GREATER THAN 10 PERCENT MATERIAL LOSS IN FWD SKIN BS 441 CIRCUMFERENTIAL BUTT SPLICE, BETWEEN STR 3R AND 4R (MARKED IN RED).  *S/D*  REPLACED SKIN AND REPAIRED LAP TEAR STRAP AND MODIFIED BUT JOINT REPAIR BS 360 TO 480, STR 4R IAW FED-EX EA NR 7-5330-37335.
